Imperial College London

ProfessorPierreDegond

Faculty of Natural SciencesDepartment of Mathematics

Chair in Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 1474p.degond Website CV

 
 
//

Location

 

6M38Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Crispel:2007:10.1016/j.jcp.2006.09.004,
author = {Crispel, P and Degond, P and Vignal, M-H},
doi = {10.1016/j.jcp.2006.09.004},
journal = {JOURNAL OF COMPUTATIONAL PHYSICS},
pages = {208--234},
title = {An asymptotic preserving scheme for the two-fluid Euler-Poisson model in the quasineutral limit},
url = {http://dx.doi.org/10.1016/j.jcp.2006.09.004},
volume = {223},
year = {2007}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Crispel,P
AU - Degond,P
AU - Vignal,M-H
DO - 10.1016/j.jcp.2006.09.004
EP - 234
PY - 2007///
SN - 0021-9991
SP - 208
TI - An asymptotic preserving scheme for the two-fluid Euler-Poisson model in the quasineutral limit
T2 - JOURNAL OF COMPUTATIONAL PHYSICS
UR - http://dx.doi.org/10.1016/j.jcp.2006.09.004
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000245823300012&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 223
ER -